Notre Dame Journal of Formal Logic

Diagonalization and the recursion theorem.

James C. Owings, Jr.

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 14, Number 1 (1973), 95-99.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093890812

Digital Object Identifier
doi:10.1305/ndjfl/1093890812

Mathematical Reviews number (MathSciNet)
MR0321717

Zentralblatt MATH identifier
0247.02038

Subjects
Primary: 02F99

Citation

Owings, James C. Diagonalization and the recursion theorem. Notre Dame J. Formal Logic 14 (1973), no. 1, 95--99. doi:10.1305/ndjfl/1093890812. https://projecteuclid.org/euclid.ndjfl/1093890812


Export citation

See also

  • Corrigendum: James C. Owings. Corrigendum to: ``Diagonalization and the recursion theorem''. Notre Dame Journal of Formal Logic, volume 30, issue 1, (1989), pp. 153-153.